Support group for people who take Atenolol, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I am a 25 year old who was diagnosed at the age of 3 with high blood pressure and Fibromuscular dysplasia of the renal arteries. After being on a number of medications to control my blood pressure, I started taking atenolol when I was 15. It helped my blood pressure -- but after a year of being on it, I went in to get my yearly checkup at the dentist. Prior, I had never had a cavity. This time I had 9 cavities. I was shocked. The dentist said it may because my medication causes dry mouth.
Post created 1 day 3 hours ago
Can I take 25 mg of atenolol and 50 mg of 5 -HTP daily to reduce my anxiety and tremors.
Post created 6 days 51 min ago
Hey ho' just curious on any feedback regarding Atenolol and black colash..cheers
Post created 1 week 1 day ago
why dose some one have to use respiridone with atenolol to treat • schizophrenia,
Post created 2 weeks 2 days ago
I've been on Atenolol for around 4 months. Lately my arms & legs will "fall asleep" for no reason at all. (Even when I am walking or using my hands/arms)
Post created 3 weeks 4 days ago
I've been on atenolol for 4 yrs and out of the blue developed lpr and have been suffering for 10 mos trying new ppis etc anyone else? None of my Drs have thought of this drug causing it in fact no one even really looks at the pills I'm on
Post created 1 month 1 day ago
Does Lysine react with atenelol
Post created 1 month 1 week ago
I'm taking atenolol 50mg, does any one know if taking slim fast green tea with garcinia will have side effects on me? And what would those be? All comments will be very much appreciated
Post created 1 month 2 weeks ago
Hello all, acquired peripheral neuropathy early this year while taking ppi for Barretto. Got off on July, went to Zantac. Went on Atenolol 2 months ago for irregular heartbeat beat. Neuropathy has gotten worse. Only taking 25mg daily. Should I stop and what can I do for numbNess and tingling? Thanks.
Post created 1 month 3 weeks ago
Fourteen months ago, at age 61, I suddenly developed Peyronie's disease. At first I didn't notice but my wife mentioned it to me. It was full length but down and off to the left at first. The physiological effect of seeing it that way caused some problems initially but intercourse was still good. Over the course of the next month or two it changed directions a few times and then seemed to became softer at the tip (causing penetration difficulties) and finally settled for good, - straight ahead but with a bend an inch or two from the body pointing down towards the floor at a full 90 degree angle. We thought we were pretty inventive but this makes intercourse impossible. I started reading everything possible about Peyronie's and was not excited about the surgery options. The best advice seemed to be to wait 1 to 2 years before trying anything to see if it would improve on is own.
Nothing changed for many months and then 3 months ago I read that Peyronie's could be caused by taking Atenolol. I strongly suspected this may be my problem because Atenolol is the only drug I take and from what I've read, it causes the more severe form of Peyronie's like mine (60 to 90 degree angles). I think most people have Peyronie's with mild angles more like 30 degrees. Also, I've had no injuries or anything else that could explain my Peyronie's. My cardiologist has had me on 25 mg of Atenolol for about 15 years strictly as a preventative. I called him and he said to stop taking it immediately. I stopped and also at the same time started taking 400 IU of Vitamin E daily. I have no idea if the Vitamin E helped or not. Within 3 weeks my angle went from 90 degrees to 60 degrees. At 60 degrees intercourse is not a problem, but at first, there was a kind of burning sensation at the time of ejaculation. This has gotten better and better and now it is only at the very last thrust and the feeling of it is much reduced. Also, the spot where the bend starts may be changing and other characteristics like an indentation seem to be a little different. The end of the penis seems harder again making penetration easy. I'm not totally sure of the degree of all these changes but things seem to be getting better and better. My wife and I are happy with the improvement and I'm happy to avoid surgery. For those that need a beta blocker like Atenolol, maybe a different drug could be taken that won't cause Peyronie's. My cardiologist seems to think I'm a rare case having Atenolol cause this problem but I don't think anyone really knows yet how common or uncommon it may be.
Post created 2 months 4 weeks ago
- Page 1